Forum Replies Created

  • lourdes

    Member
    June 16, 2022 at 10:38 pm in reply to: The Vaccine: Experience & Side Effects

    Hello Everyone

    About this topic, in regard the Covid-19 vaccine, I have to tell you, after my 3rd dose of Pfizer in October 2021, I am experiencing an exacerbation on my MG symptoms. More fatigue,  heavy legs and arms. And a lot of double vision. I feel very weak. Right now I am taking 2500 Cellcept. And 60 mg of mestinon daily. Since, many years ago, I have not experience my MG condition so badly, as now. I went to visit my neurologist. I mentioned to him, that I suspected about the covid vaccine, probably increase the amount of the Ach antibodies in my system. But, he told me, there were not data about that. But, today I read about a study, who stated, Covid-19 vaccine do not lead to increase or worsen MG. Well, maybe they are right. But, in my case, I’m pretty sure is not like that. My ACch R binding Antibody test came out with a very high level result. (340.0) After all those results, My Dr. Suggested to me to try the new Vyvgart fusions treatment. So, I’m schedule to start  on July. One infusion per week. Total of 4.
    I hope, this will take me back, at the same way I was, before taking the vaccine shots. I want my energy and life back, pronto.

  • lourdes

    Member
    October 8, 2021 at 9:09 pm in reply to: COVID-19 Vaccine Booster Shot and Myasthenia Gravis

    Hello Everyone.
    I had my 3rd dose yesterday. Yes, I have the reaction as the 2 previos vaccine as well. Body ache, some fever and headache. Tylenol is helping. Also, I am weak. Hopefully, tomorrow I will start to feel fine. But, the best of all is, I am better protected in case I got sick with the virus. I will wait at least, 1 more week to start the CellCept.
    Good luck everybody

  • lourdes

    Member
    October 1, 2021 at 8:11 pm in reply to: COVID-19 Vaccine Booster Shot and Myasthenia Gravis

    I will have my 3rd dose next week on Oct. 7 after 6 months of my 2 Pfizer vaccines. I did have side effects like fever and body ache, after my second dose. So, I’m expecting the same during my 3rd. I will let you all to know. I started, to reduce my CellCept med to give a chance to my system to build up a response for the COVID 19 vaccine. I usually takes 2500 mg daily. Last week I started 1500 mg. This week 1000mg  until next week I will stop. Then, after my booster, I will wait 7 days to start my medication again.  In case I need to control my MG condition I can take Mestinon as need. A good thing is I am at home retired. My input in regard of getting or not the COVID 19 vaccine is simple, Go ahead, give Science a chance.

  • lourdes

    Member
    August 24, 2022 at 3:35 pm in reply to: The Vaccine: Experience & Side Effects

    Hi Patricia

    I have finished my first cycle of Vyvgart infusions (4). I didn’t have any side effects. But, for precautions, my Dr. ordered Tylenol, Benadryl, (tablets) and prednisone solution, into my IV. This was at the First one. But, because I didn’t show side effects, I decided not to have the prednisone on my following infusions. What I did was, to take, at home, before to arrive at the clinic, One Claritin, and one Diclofenac tablet (prescribed by my Dr’s before.) That was it.  In regard, on how I am doing after my infusions, I have to tell, I feel well, not so weak as I was. But, still I am taking my 2500mg of Cellcept. Also, I need to take 1 mestinon 60mg most of the time. Why? Because, I would get weak if I won’t take it. So, Mestinon is like a buster. As soon I take one pill, I can feel strong, and with energy to continue with my day. My Neurlogist told me, that with that combination, of medications (cellcept, Vyvgart, & mestinon) for now, is the best for me.
    Now, my Dr, is trying to see for how long, the Vyvgart effect will last. And to see also, if I can reduce or stop using Cellcept in the future. He said, that some patients experience longer times than others with Vyvgart effects. I will see him in 3 months. During this time I will know if I will need another round of Vygart.

    I hope this may help you to go forward with yours infusions. To me It’s worth it to try.
    Good Luck!